Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 73, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at May 2, 2011, 11:03 AM EDT for Harrison County, Washington County, Indiana. It took effect at May 2, 2011, 2:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2011, 11:03 AM EDT (15:03 UTC)
- In effect from
- May 2, 2011, 2:00 PM EDT
- Expired
- May 3, 2011, 10:50 AM EDT
- In force
- 21 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Harrison County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 49 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blue River (IN) at Fredericksburg (FRDI3). The gauge peaked at 23.08 ft at May 2, 2011, 9:00 PM EDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03302800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
136 WGUS43 KLMK 021503 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 1103 AM EDT MON MAY 2 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN INDIANA... BLUE RIVER AT FREDERICKSBURG AFFECTING THE FOLLOWING COUNTIES IN INDIANA...HARRISON...WASHINGTON. .HEAVY RAIN THAT FELL OVERNIGHT IS CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED BY TUESDAY MORNING. && INC061-175-030700- /O.NEW.KLMK.FL.W.0073.110502T1800Z-110503T0700Z/ /FRDI3.1.ER.110502T1800Z.110503T0000Z.110503T0100Z.NO/ 1103 AM EDT MON MAY 2 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE BLUE RIVER AT FREDERICKSBURG. * UNTIL LATE TONIGHT. * AT 10:30 AM MONDAY THE STAGE WAS 18.6 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 20.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 20.0 FEET...WATER ENTERS BASEMENT IN BUILDING NEAR THE RIVER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.4 FEET ON MAY 3 2010. $$
2 follow-up statements
457 WGUS83 KLMK 030144 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 944 PM EDT MON MAY 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... BLUE RIVER AT FREDERICKSBURG AFFECTING THE FOLLOWING COUNTIES IN INDIANA...HARRISON...WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TUESDAY MORNING. && INC061-175-030950- /O.EXT.KLMK.FL.W.0073.000000T0000Z-110503T0950Z/ /FRDI3.1.ER.110502T1615Z.110502T2315Z.110503T0350Z.NO/ 944 PM EDT MON MAY 2 2011 THE FLOOD WARNING CONTINUES FOR THE BLUE RIVER AT FREDERICKSBURG. * AT 9:30 PM MONDAY THE STAGE WAS 23.0 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 23.0 FEET...US 150 IS CLOSED. $$
447 WGUS83 KLMK 030145 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 945 PM EDT MON MAY 2 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... BLUE RIVER AT FREDERICKSBURG AFFECTING THE FOLLOWING COUNTIES IN INDIANA...HARRISON...WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TUESDAY MORNING. && INC061-175-031450- /O.EXT.KLMK.FL.W.0073.000000T0000Z-110503T1450Z/ /FRDI3.1.ER.110502T1615Z.110502T2315Z.110503T0350Z.NO/ 945 PM EDT MON MAY 2 2011 THE FLOOD WARNING CONTINUES FOR THE BLUE RIVER AT FREDERICKSBURG. * AT 9:30 PM MONDAY THE STAGE WAS 23.0 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 23.0 FEET...US 150 IS CLOSED. $$ SZAPPANOS
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at May 2, 6:44 AM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, May 2, 6:44 AM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 AM EDT MON MAY 2 2011
...UPDATED AVIATION DISCUSSION...
.SHORT TERM (TODAY AND TONIGHT)...
A POSITIVELY TILTED TROUGH OVER THE NORTHERN PLAINS WILL FINALLY
BEGIN TO MOVE EAST THIS AFTERNOON. HOWEVER...RIDGING OVER THE
SOUTHEAST STATES WILL BE SLOW TO MOVE. A STRONG JET STRETCHING FROM
TEXAS THROUGH LAKE MICHIGAN WILL MOVE SLIGHTLY TO THE EAST TODAY.
SOUTHWEST FLOW AND AMPLE MOISTURE WILL REMAIN OVER THE LOWER OHIO
VALLEY TODAY. EXCESSIVE RAINS WILL CONTINUE THROUGH THE MORNING
HOURS OVER SOUTHWESTERN INDIANA AND SOUTH CENTRAL INDIANA. THROUGH 3
AM...AROUND 2 INCHES OF RAIN HAD FALLEN OVER THE PAST THREE HOURS
OVER DUBOIS AND ORANGE COUNTIES. WITH AN EXPECTATION THAT ANOTHER 1
TO 2 INCHES WILL FALL OVER THESE SAME AREAS THROUGH DAWN...HAVE
ISSUED A FLOOD ADVISORY THROUGH AT LEAST 7 AM ACROSS SOUTHWEST
INDIANA. HAVE ISSUED A FLASH FLOOD WARNING FOR DUBOIS AND ORANGE
COUNTIES.
THESE SHOWERS AND STORMS ARE TRAINING JUST TO THE NORTHWEST OF A
SLOW MOVING COLD FRONT...WHICH JUST NOW IS PRACTICALLY SITTING ALONG
THE OHIO RIVER. THEY ARE BEING FED BY A WAVE MOVING NORTHEAST ACROSS
SOUTHERN ILLINOIS...AND A STRONG LOW LEVEL JET IMPINGING UPON THIS
FRONTAL BOUNDARY.
THE SPC WRF AGAIN HAS BEEN VERY ACCURATE IN FORECASTING THE LOCATION
OF THESE CURRENT TRAINING STORMS. LATER THIS MORNING...EXPECT
PRECIPITATION TO SLOWLY BEGIN TO MOVE SOUTHEAST OF THE OHIO RIVER
AND INTO WEST CENTRAL KENTUCKY AS THE SURFACE FRONT SLIDES
SOUTHEAST...EVENTUALLY ALIGNING ALONG THE BLUEGRASS PARKWAY BY LATE
MORNING OR EARLY AFTERNOON.
EXPECT PRECIPITATION TO LESSON CONSIDERABLY LATER THIS MORNING AS AS IT
MOVES INTO SOUTH CENTRAL KENTUCKY AND THE BLUEGRASS REGION. THIS
WILL BE DUE IN PART TO THE LOSS OF THE NOCTURNAL LOW LEVEL JET.
ALTHOUGH ISOLATED THUNDER CANNOT BE RULED OUT TODAY...FEEL THAT
PRECIP WILL MORPH INTO A MORE GENERAL RAIN.
BY THIS AFTERNOON...THE FRONT WILL LIE SOUTHEAST OF THE CUMBERLAND
PARKWAY. VERY COOL TEMPERATURES WILL OVERSPREAD SOUTHERN INDIANA AND
KENTUCKY ALONG THE OHIO RIVER WITH NORTH WINDS AND TEMPERATURES
REMAINING IN THE 50S.
RAIN WILL CONTINUE OVERNIGHT AS ANOTHER WEAK WAVE RIDES NORTHEAST
ALONG THE COLD FRONT.
.LONG TERM (TUESDAY - SUNDAY)...
PERIOD BEGINS WITH AN UPPER TROUGH...POSSIBLE CLOSED LOW...FOCUSED
OVER THE UPPER MIDWEST WITH A TRAILING VORTMAX INTO THE MID MS RIVER
VALLEY. FRONTAL BOUNDARY LOOKS TO BE OVER EASTERN KY/TN WITH
CONTINUED TRAILING RAINS FROM STRONG MOISTURE FEED ALOFT AHEAD OF
THE UPPER TROUGH. FORTUNATELY THE PUSH OF THIS UPPER SYSTEM WILL
MOVE THE RAIN EAST OF THE REGION...LEAVING RAIN CHANCES ONLY ACROSS
THE EASTERN AND SOUTHEAST CWA TUESDAY NIGHT. EXPECTING ANOTHER HALF
INCH TO INCH OF RAIN TO FALL ACROSS A LARGE AREA WITH THIS LAST
PUSH...SO CURRENT FLOOD WATCH TO TUESDAY AFTERNOON STILL LOOKS GOOD.
HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY...WITH THE CENTER
OVER THE REGION BY THURSDAY. ALOFT...UPPER TROUGH AXIS WILL BE JUST
OVER AREA WEDNESDAY MORNING...PUSHING INTO THE ATLANTIC BY THURSDAY
MORNING. CONCERN AT THIS POINT MAY BE PATCHY FROST IN THE NORMALLY
COLDER LOCATIONS. LOOKS LIKE THURSDAY HAS THE BETTER CHANCE WITH THE
PLACEMENT OF THE HIGH CENTER AND EXPECTED CLEAR SKIES. GIVEN THAT IT
IS BORDERLINE CONDITIONS WILL CONTINUE NOT TO MENTION FROST IN
PRODUCTS.
THURSDAY NIGHT AND FRIDAY...THE HIGH CENTER WILL BE OVER THE
SOUTHEAST U.S. A WEAK DISTURBANCE LOOKS TO DROP DOWN OUT OF THE
NORTHWEST FLOW ALOFT. THIS SYSTEM SHOULD MOVE THROUGH QUICKLY AND
NOT BRING ADDITIONAL FLOOD CONCERNS. GIVEN TIMING DIFFERENCES IN THE
MODELS WILL KEEP LOW-END POPS IN FOR BOTH THURSDAY NIGHT AND FRIDAY.
BY FRIDAY NIGHT AND SATURDAY...YET ANOTHER STORM SYSTEM LOOKS TO
DEVELOP ACROSS THE PLAINS. THIS LOW PRESSURE/S WARM FRONT WILL LIFT
ACROSS THE MID-MS VALLEY REGION SATURDAY. GFS KEEPS WARM FRONTAL
ACTIVITY WELL NW OF THE AREA...BUT THE EURO DOES EXTEND THAT WARM
FRONT THIS FAR EAST...PUSHING IT FROM S TO N ACROSS THE CWA
SATURDAY. IF THE GFS PANS OUT...WE WILL JUST BE WARM AND MOIST WITH
SHOWERS AND STORMS MOVING IN SATURDAY NIGHT INTO SUNDAY. BUT IF THE
EURO PANS OUT...WE COULD HAVE WARM FRONTAL MIDDAY-AFTERNOON SHOWERS
AND STORMS SATURDAY. EITHER SOLUTION THOUGH DROPS THE LOW PRESSURE
AND SYSTEM/S COLD FRONT THROUGH THE AREA SUNDAY...BUT SATURDAY FOR
NOW IS STILL IN QUESTION. REGARDLESS...IT WILL BE WARM.
&&
.AVIATION (12Z TAF ISSUANCE)...
A SLOW MOVING COLD FRONT WILL MOVE SOUTH OF BOWLING GREEN AND
LEXINGTON BY LATE MORNING. BEHIND THIS BOUNDARY...WINDS WILL BECOME
NORTHWEST AT 10 MPH AND CONTINUE AS SUCH THROUGH THE AFTERNOON.
OCCASIONAL SHOWERS AND MVFR CIGS WILL CONTINUE AT BWG AND SDF
THROUGH THE EARLY TO MID AFTERNOON. SCATTERED SHOWERS WILL ARRIVE AT
LEX AROUND 12Z THIS MORNING. IN GENERAL...THE INDIVIDUAL SHOWERS
WILL BE RELATIVELY LIGHT WITH HIGH END MVFR VISIBILITIES.
BY LATE AFTERNOON OR EARLY EVENING...A MORE WIDESPREAD RAIN WILL
DEVELOP AS A SECOND WAVE MOVES ACROSS CENTRAL KENTUCKY. EXPECT MVFR
VISIBILITIES AND LOW END MVFR CEILINGS OVERNIGHT WITH NORTH WINDS OF
5 TO 10 MPH.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KYZ023>035-038-039-045-
053-061>063-070>072.
IN...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR INZ076>079-083-084-
089>092.
&&
SHORT TERM........JSD
LONG TERM.........RJS
AVIATION..........JSDHazardous weather outlook, May 2, 4:16 AM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 416 AM EDT MON MAY 2 2011 INZ076>079-083-084-089>092-KYZ023>035-038-039-045-053-061>063- 070>072-030830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SPENCER KY-ANDERSON KY-NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY- HART KY-LOGAN KY-WARREN KY-SIMPSON KY- 416 AM EDT MON MAY 2 2011 /316 AM CDT MON MAY 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. EXCESSIVE RAINFALL WILL CONTINUE THROUGH THE MID-MORNING HOURS ACROSS SOUTHERN INDIANA WITH ONGOING FLOODING PROBLEMS. SHOWERS AND ISOLATED THUNDERSTORMS WILL OVERSPREAD CENTRAL KENTUCKY TODAY. SOME RAIN MAY BE HEAVY AND CAUSE SHARP RISES ACROSS SMALLER CREEKS AND STREAMS. CLOUD TO GROUND LIGHTNING WILL ACCOMPANY ANY THUNDERSTORMS. RAIN WILL CONTINUE TONIGHT. SMALL STREAMS AND CREEKS MAY APPROACH BANK FULL. THIS WILL CREATE PONDING ON LOCAL FIELDS AND ROADWAYS AND KEEP RIVER SWOLLEN OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL RAIN IS EXPECTED TUESDAY. EXPECT RISES ACROSS AREA RIVERS AND POSSIBLE ADDITIONAL FLOODING PROBLEMS LATER THIS WEEK. ANOTHER COLD FRONT WILL APPROACH THE REGION THURSDAY...BRINGING A CHANCE FOR STORMS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE SUNDAY THROUGH TUESDAY. KYZ036-037-040>043-046>049-054>057-064>067-073>078-081-082-030830- SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 416 AM EDT MON MAY 2 2011 /316 AM CDT MON MAY 2 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL OVERSPREAD CENTRAL KENTUCKY TODAY. SOME RAIN MAY BE HEAVY AND CAUSE SHARP RISES ACROSS SMALLER CREEKS AND STREAMS. CLOUD TO GROUND LIGHTNING WILL ACCOMPANY ANY THUNDERSTORMS. RAIN WILL CONTINUE TONIGHT. SMALL STREAMS AND CREEKS MAY APPROACH BANK FULL. THIS WILL CREATE PONDING ON LOCAL FIELDS AND ROADWAYS AND KEEP RIVER SWOLLEN OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL RAIN IS EXPECTED TUESDAY. EXPECT RISES ACROSS AREA RIVERS AND POSSIBLE ADDITIONAL FLOODING PROBLEMS LATER THIS WEEK. ANOTHER COLD FRONT WILL APPROACH THE REGION THURSDAY...BRINGING A CHANCE FOR STORMS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE SUNDAY THROUGH TUESDAY. JSD
In the hours before
Local storm report, May 2, 7:14 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 AM EDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD BORDEN 38.47N 85.95W
05/02/2011 CLARK IN TRAINED SPOTTER
WATER SPILLING OUT OF BORDEN RESERVOIR... FLOODING
SMALL ROADS AND BRIDGES ALONG MUDDY FORK.
&&
EVENT NUMBER LMK1100705
CMCLocal storm report, May 2, 7:17 AM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 AM EDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD NEW PEKIN 38.50N 86.02W
05/02/2011 WASHINGTON IN TRAINED SPOTTER
BLUE RIVER OUT OF BANKS FLOODING ROADS AND BRIDGES.
&&
EVENT NUMBER LMK1100706
CMCLocal storm report, May 2, 8:06 AM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
806 AM EDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD SALEM 38.60N 86.10W
05/02/2011 WASHINGTON IN EMERGENCY MNGR
MULTIPLE ROADS WERE BEING CLOSED IN AND AROUND SALEM
DUE TO QUICKLY RISING WATER.
&&
EVENT NUMBER LMK1100707
EERLocal storm report, May 2, 8:08 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
808 AM EDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD ORLEANS 38.66N 86.45W
05/02/2011 ORANGE IN LAW ENFORCEMENT
WATER RESCUE ALONG HIGHWAY 337. SEVERAL OTHER ROADS
CLOSED ACROSS THE COUNTY.
&&
EVENT NUMBER LMK1100708
ALLocal storm report, May 2, 8:25 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 AM EDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLOOD CORYDON 38.21N 86.13W
05/02/2011 HARRISON IN LAW ENFORCEMENT
SOUTH MULBERRY STREET IS FLOODED NEAR BRIDGE.
&&
EVENT NUMBER LMK1100709
CMCLocal storm report, May 2, 8:26 AM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
826 AM EDT MON MAY 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM FLOOD PALMYRA 38.41N 86.11W
05/02/2011 HARRISON IN LAW ENFORCEMENT
JOHN SMITH ROAD FLOODED.
&&
EVENT NUMBER LMK1100710
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 1:13 AM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Orange, Washington | 6 hr |
| May 2, 2:38 AM EDT | Flash Flood Warning | LMK | Crawford, Dubois, Orange | 3 hr |
| May 2, 4:12 AM EDT | Flash Flood Warning | LMK | Clark, Scott, Washington | 3 hr |
| May 2, 4:52 AM EDT | Flash Flood Warning | LMK | Harrison | 2 hr |
| May 2, 4:54 AM EDT | Special Weather Statement | LMK | Floyd, Harrison | 36 min |
| May 2, 5:23 AM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Orange | 3 hr |
| May 2, 6:51 AM EDT | Areal Flood Warning | LMK | Clark, Harrison, Scott, Washington | 3 hr |
| May 2, 8:02 AM EDT | River Flood Warning | LMK | Jefferson, Scott | 41 hr |
| May 2, 8:04 AM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Orange, Perry | 6 hr |
| May 2, 9:40 AM EDT | Areal Flood Warning | LMK | Clark, Harrison, Washington | 4 hr |
| May 2, 2:02 PM EDT | Areal Flood Warning | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 27 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.